# SDR DALA2016010400041

- Difficulty date: December 31, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP T/E WEDGE UPPER AND LOWER SKINS HAVE 10.5" X15" DENTED AREA LOCATED 62"-77" FROM OTBD END.  ACCOMPLISHED REPAIR OF THE DISCREPANT AREA ON LT INBD MAIN FLAP T/E WEDGE, APPROXIMATELY 17" X 10.5", IAW SRM 51-70-10.
